Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2015, Volume 16, Issue 2, Pages 298–306 (Mi vmp541)  

An approach for constructing one-point iterative methods for solving nonlinear equations of one variable

A. N. Gromov

Odintsovo university of Humanities

Abstract: An approach for constructing one-point iterative methods for solving nonlinear equations of one variable is proposed. This approach is based on the concept of a pole as a singular point and on using Cauchy's convergence criterion. It is shown that such an approach leads to new iterative processes of higher order with larger convergence domains compared to the known iterative methods. Convergence theorems are proved and convergence rate estimates are obtained. For polynomials having only real roots, the iterative process converges for any initial approximation to the sought root. Generally, in the case of real roots of transcendental equations, the convergence takes place when an initial approximation is chosen near the sought root.

Keywords: iterative processes, Newton's method, logarithmic derivative, simple pole, contracted mapping, third order method, singular point, transcendental equations.

Full text: PDF file (209 kB)
UDC: 519.6
Received: 10.02.2015

Citation: A. N. Gromov, “An approach for constructing one-point iterative methods for solving nonlinear equations of one variable”, Num. Meth. Prog., 16:2 (2015), 298–306

Citation in format AMSBIB
\Bibitem{Gro15}
\by A.~N.~Gromov
\paper An approach for constructing one-point iterative methods for solving nonlinear equations of one variable
\jour Num. Meth. Prog.
\yr 2015
\vol 16
\issue 2
\pages 298--306
\mathnet{http://mi.mathnet.ru/vmp541}


Linking options:
  • http://mi.mathnet.ru/eng/vmp541
  • http://mi.mathnet.ru/eng/vmp/v16/i2/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:63
    Full text:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022